# SDR V0XD20230320001

- Difficulty date: November 15, 2022
- Submitted: March 20, 2023
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 73210359
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MOUNT BASE (ON THE GALLEY) IS CORRODED OUT OF LIMITS. CORRECTIVE ACTION: REMOVED CORRODED MOUNT BASE AND REPLACE WITH A SERVICEABLE BASE IAW EMB 145 SRM 51-40-02.
